# SDR 03FDEA00668

- Difficulty date: May 1, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 37,678 hours, 25,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE  STA 950E  BETWEEN STR 29R AND 30R.   CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED SHEAR TIE PER SRM 53-10-4, 53-10-1, 51-  10-6.
